# SDR MASA2011031102124

- Difficulty date: March 8, 2011
- Submitted: March 11, 2011
- Operation: Air carrier
- Aircraft: N935LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15035
- Aircraft time: 14,969 hours, 12,124 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Plate
- Condition: Bent
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOGO PLATE ON STOW STEP BENT.  MX DEFERRED.
